Skip to content

Berge Equilibrium in Normal Form Static Games

Larbani, M., & Zhukovskii, V. I. (2017). Berge Equilibrium in Normal Form Static Games: A Literature Review. Bulletin of Udmurt University. Mathematics. Mechanics. Computer Science, 80-110.

Type
Journal article
Intellectual base
Primary research
Year
2017
Pages
80-110
ISSN
2226-3594
DOI
10.20537/2226-3594-2017-49-04
DOI registrant
Izhevsk Institute of Computer Science
Link
https://doi.org/10.20537/2226-3594-2017-49-04

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:801031d7aede · see in the full table